# SDR AALA201508239006

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 21,572 hours, 7,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SOFT SPOT ON FLOOR AT DOOR 4R.  R & R AFT GALLEY FLOOR PANEL 261DF IAW AMM 53-42-12-000-002 & 53-42-12-400-002.
